# SDR DXTA200601640

- Difficulty date: October 8, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 5,204 hours, 3,164 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Indicator
- Part number: 77878902
- Part serial: 73923
- Condition: Inoperative
- Location: Lt Engine Fuel
- Part time: 5,204 hours, 3,164 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AMBER CAS "FUEL FILTER BY PASS L".  REPLACED LT ENG FUEL FILTER PN 23061825 AND FILTER BOWL O-RING PN MS 9967-008.  REPLACED LT ENG BY PASS INDICATOR.  RAN A/C FOR LEAK CHECK.  LK CHECK GOOD.  FILTERS CHANGE IAW AE3007C MM 73-21-10-400-802.  INDICATOR CHANGE IAW AE3007C MM 73-37-10-000-801 AND 73-37-10-00-802.
